# SDR ASAA2021063035224

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 65,220 hours, 32,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EXTERIOR EMERGENCY LT INOP. GROUNDED - YES. POWER SUPPLY M1674 FOR EMERGENCY LIGHTS REMOVED AND REPLACED REF B737-700 AMM 33-51-06-960-806. INSTALLATION TEST GOOD AND R/H FWD EXTERIOR EMERG LIGHT WORKS. ONE C/B PULLED AND RESET.
